Andrew Bakan
Andrew Bakan
Leading Researcher, Institute of Mathematics, NAS of Ukraine
Verified email at bakan.kiev.ua - Homepage
Title
Cited by
Cited by
Year
Strong CHIP, normality, and linear regularity of convex sets
A Bakan, F Deutsch, W Li
Transactions of the American Mathematical Society 357 (10), 3831-3863, 2005
612005
Hardy spaces for the strip
A Bakan, S Kaijser
Journal of mathematical analysis and applications 333 (1), 347-364, 2007
242007
Polynomial density in Lp (R, dµ) and representation of all measures which generate a determinate Hamburger moment problem
AG Bakan
Approximation, optimization and mathematical economics, 37-46, 2001
192001
Representation of measures with polynomial denseness in L_ {p}(ℝ, d μ ), 0< p<∞, and its application to determinate moment problems
A Bakan
Proceedings of the American Mathematical Society 136 (10), 3579-3589, 2008
16*2008
Interpolation and the Laguerre-Pólya class
A Bakan, T Craven, G Csordas
Southwest J. Pure Appl. Math 1, 38-53, 2001
152001
Weakly increasing zero-diminishing sequences
A Bakan, T Craven, G Csordas, A Golub
Serdica Mathematical Journal 22 (4), 547p-570p, 1996
121996
Representation of measures with simultaneous polynomial denseness inL p (R, dμ), 1≤ p<∞
A Bakan, S Ruscheweyh
Arkiv för matematik 43 (2), 221-249, 2005
102005
Universal convexity and universal starlikeness of polylogarithms
A Bakan, S Ruscheweyh, L Salinas
Proceedings of the American Mathematical Society 143 (2), 717-729, 2015
72015
Codimension of polynomial subspace in L_{2} (ℝ, d μ) for discrete indeterminate measure μ
A Bakan
Proceedings of the American Mathematical Society 130 (12), 3545-3553, 2002
6*2002
Normal pairs of cones in finite-dimensional spaces
AG Bakan
Some problems in the theory of the approximation of functions, and their …, 1988
61988
On sequences that do not increase the number of real roots of polynomials
AG Bakan, AP Golub
Ukrainian Mathematical Journal 45 (10), 1481-1489, 1993
51993
Moreau-Rockafellar equality for sublinear functionals
AG Bakan
Ukrainian Mathematical Journal 41 (8), 861-871, 1989
51989
Polynomial approximation in L_ {p}(R, d\mu). I. General results and representation theorem
AG Bakan
Nats. Akad. Nauk Ukraïn. Īnst. Mat. Preprint, 45, 1998
41998
Polynomial approximation in . I
AG Bakan
arXiv preprint math/9810104, 1998
31998
Polynomial approximation in . I
AG Bakan
arXiv preprint math/9810104, 1998
31998
Polynomial Approximation in Lp (R, d [my]): General Results and Representation Theorem
AG Bakan
31998
Nonempty classes of normal pairs of cones of transfinite order
AG Bakan
Ukrainian Mathematical Journal 41 (4), 462-466, 1989
31989
Universally starlike and Pick functions
A Bakan, S Ruscheweyh, L Salinas
Journal d'Analyse Mathématique 142 (2), 539–586, 2020
22020
Polynomial Form of de Branges Conditions for the Denseness of Algebraic Polynomials in the Space Cw0
AG Bakan
Ukrainian Mathematical Journal 57 (3), 364-381, 2005
22005
On the existence of generalized Pólya frequency functions corresponding to entire functions with zeros in angular sectors
A Bakan, S Ruscheweyh
Complex Variables 47 (7), 565-576, 2002
22002
The system can't perform the operation now. Try again later.
Articles 1–20